My doctors want to get me off tramadol so they can put me on different pain relief. I was doing pretty well, I went from taking 550mls a day Down to 200mls a day. Now I am on the last leg, taking 50ml in the morning and 100ml at night soon it will be 50 at night aswell, then they will raise my palexia to 100ml. I don't think I can do this. I am in so much pain, yesturday I passed out on the couch from withdrawals, lucky my husband was home. I can't be doing that shit I have a 2 year old to look after. My back hurts so much, why do I have to get off tramadol? I can't do it I feel horrible and now I remember how painful my back is. I can't take it
I'm on tramadol also but my dr says 300mg is the max for me. I wanted to be put on something else but she does not prescribe narcotics. My pain not controlled well at all. How long g have you been on tramadol?
I've been on it for almost a year, my pain doctor said that tramadol is a horrible drug and I should get off it, I think its in rhe narcotics family, that sucks that they wont give you something else though
Thats horrible. I dont understand why your doctor won't put you on something else, im moving on to palexia, its a newer drug. I'm very lucky to be living in Australia, I dont have insurance because the government covors everything, tramadol sr is $5 and seeing the doctor is free. Could you maybe find another doctor that can help?
I'm also on tramadol 200mg sr tablets one in morn one half way through the day if needed and one at night time. Also on gabapentin 800mg one in morn two at night. They make the pain bearable but doesn't get rid of it altogether. Mknight, what is palexia and how does it work? Would it work with fibro?🌼💜🤗
Mknight you're lucky the doctor is taking you off it slowly......last year I was on a concoction of meds - pregabline, carbamezapine, co-codamols, low dose amitriptyline, low dose tramadol and there was another couple but I can't remember what they were now - when I was admitted to hospital the doctors decided that because none of them seemed to be working the just stopped all meds dead - no weaning off them. They then put me back on paracetamol with codine tablets in between and a slightly higher dose of amitriptyline. They discharged me the next day but 2 days later I was taken back to hospital for withdrawal!
I didn't like the tramadol as when I was on that I slept even more than I already was, I literally only woke to go to the loo and take my meds....
McKnight, my pain specialist told me tramadol has reactions with many other meds; pain, muscle relaxers, even anxiety meds & Tylenol. Maybe this is the reason for the tapering off first. Hugs love & prayers you can get through this asap! 🙂💕🙏🌸
@Mknight i feel for ya. I will definitely keep all you guys in my prayers. Tramadol is a non narcotic, but is now classified as one at the pharmacy as of a couple years ago. I know it does interact with other meds, but it depends on what ur taking. I have been on it for five years. I know if they took me off it, I wouldn't be able to function at all. Hopefully this new medicine works for you <3
I'm on 300 Tramadol extended release per day plus gabapentin for nerve pain, & methocarbamol (a muscle relaxant). I used to be able to take hydrocodone when it got really bad, but the doctor didn't want me on 2 narcotics (tramadol is classified as a narcotic), so now I take Tylenol when it gets bad. If that doesn't help, I take an extra methocarbamol, & usually go to bed for a couple hours. Then I can function again. I'd like to cut back on some of the meds, but, I don't know if I would be able to function at all if I do that.
I was on 400my daily after my cervical laminoplasty surgery this year, I take lyrica (pregablin) and Baclofen as a muscle relaxant, I'm tapering off the tramadol as I hate it, my gp didn't seem to be worried and said just stop it then if no good....I've been on it 8 months I didn't feel happy to just stop it abruptly so I did my own tapering plan I'm now this week down to 150mg daily, I've tapered it down 50mg every 2 weeks, don't know if that's om but not suffering any major withdrawl symptoms.